# SDR IPXA2021102275213

- Difficulty date: September 23, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889502
- Condition: Chafed
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING FIXED LE SKIN UPPER SURFACE FOUND MULTIPLE CHAFE DAMAGED BETWEEN STA XOS 832 TO STA XOS 889.REPAIRED CHAFE SKIN ON R/H FIXED L/E BETWEEN STA XOS 832 TO STA XOS 889 IAW VT-SAA EA 011-5730-01-A9394 REV I/R AND UPS EO MD11-5730-81868-A (MAJOR) REV FAA FORM 8100-9 BY S.KANG (AR-605677) DATED 10/19/2021.
